# SDR UPS96220526

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, APU SIDE WEBS ARE CRACKED AT BS 870, LBL 5.5 AND RBL 5.5 WL 156.  CUTOUT DAMAGE AND REPAIRED KEEL BEAM IAW UPS IAW EO B727-5330-1995-B AND BOEING DRAWING 65-88832.
